Wird geladen ...
Beim Laden des Inhalts ist leider ein Fehler aufgetreten.

357Internet-Informationen können sehr überaltert sein

Nachrichten erweitern
  • lucretia1419
    29. Sep. 2012
      Ich möchte hier nur darauf aufmerksam machen, dass alle Informationen, die im Internet sind, nicht aktuell sind und somit nicht alles geglaubt werden darf. Das bedeutet, dass es so sehr schwierig ist, die richtigen Informationen für sich selber anzunehmen. Dr. Bob Lawrence, der nun selber LDN seit über 10 Jahren nimmt, war der Pionier in Grossbritannien und da er selber Arzt ist und starke Meinungen in Sachen Nahrung und Lebensstil hat, schrieb er auch einige Empfehlungen in Sachen LDN, oder auch Factsheets (eines habe ich selber übersetzt und in meine Webseite ldnhilft.org gestellt, obwohl ich heute gar nicht mit allem einverstanden bin) Dr Bob Lawrence hat seine Meinungen in verschiedenen Sachen geändert. So sagt er heute nicht mehr, dass LDN mit Kortison nicht kompatibel sei, oder dass man LDN nicht einnehmen dürfe, wenn man Beta-Inferone oder solches nehme. Das war einmal. Das sagte man am Anfang, als es noch weniger Informationen über LDN gab. Heute sagt man (und dazu hat es viele Beweise von Aerzten und Patienten) dass man LDN mit allem, ausser Opiaten, kombinieren könne, denn da würden andere Rezeptoren belegt. Ob es viel Sinn ergibt, dass man diese toxischen Medis nebst dem LDN noch nimmt, ist eine andere Frage.

      Früher haben alle (auch Bob Lawrence) gesagt, dass LDN das Immunsystem stimuliere. Das ist aber ein falsches Wort. LDN reguliert (es bringt ein erhöhtes aktives Immunsystem herunter und aktiviert ein träges unteraktives Immunsystem) oder moduliert das Immunsystem. Viele Aerzte wehren sich gegen ein Medikament, das ein bereits überaktives Immunsystem noch aufpeitschen soll. Und zu recht. Man will es regulieren,nicht aktivieren! Aber eben, die alten Beschreibungen sind immer noch im Internet, viele Seiten (auch meine eigene) sollten redigiert werden.

      LG Silvia


      > Dr. Bob Lawrence from the UK who has MS & uses LDN himself explains why the temporary increase in symptoms. Dr Lawrence writes this for MS patients but this can happen with other autoimmune diseases also, not just MS.
      >
      >
      > When starting this LDN(Low Dose Naltrexone) therapy in the treatment of autoimmune illness, there may also be some initial transient, though temporary, increase in symptoms.
      >
      > Experience in using this method has demonstrated most commonly, such as disturbed sleep, occasionally with vivid, bizarre and disturbing dreams, tiredness, fatigue, spasm and pain.
      >
      > Rarely, other transient symptoms have included more severe pain and spasm, headache, diarrhea or vomiting. These additional symptoms would appear to be associated with the previous frequent use of strong analgesics, which effectively create an addiction and dependency, thus increasing the body's sensitivity to pain.
      >
      > In addition, because LDN stimulates the immune system to balance itself and many of the drugs routinely used by the NHS in the treatment of MS and autoimmune disease further suppress the immune system, LDN cannot be used in company with steroids, beta interferon, methotrexate, azathioprine or mitozantrone or any other immune suppressant drug. If there is any doubt, please submit a full list of the drugs you are presently taking so that their compatibility may be assessed.
      >
      > In addition, because LDN will also block the analgesic effects of any opiate drugs (includes codeine, dihydrocodeine, morphine, pethidine or diamorphine) presently being taken, the use of LDN will initially greatly increase the level of pain experienced. It is therefore advisable that any opiate-like drugs be discontinued at least two weeks before this treatment is initiated. When starting the treatment it is essential that any untoward or adverse side-effects are reported immediately so that the treatment process can be further assessed and, if necessary, modified.
      >
      > This temporary increase in symptoms may also perhaps be explained when we consider the manner in which this drug is expected to work.
      >
      > Initially, MS occurs due to a reduction in the activity of the controlling influence of the suppressor T-cells within the immune system. During an acute relapse, the overall number of T-cells is reduced, the normal balance of helper T-cells and suppressor T-cells is disrupted and the damaging helper (CD-4) T-cells tend to predominate. This is the situation most pronounced during an acute relapse but occurs similarly, but to a lesser extent, in chronic progressive MS. Under the influence of LDN there will be an expected increase in the overall numbers of T-cells but, because the CD-4, helper T-cells tend to predominate at this time, an increase in their numbers will expectedly tend to increase MS symptoms. It is only when the numbers of suppressor T-cells effectively "catch up" that the normal balance is restored and symptoms once again diminish and improve.
      >
      > Dr. M R Lawrence
      > ****************************************
    • Alle 12 Nachrichten zu diesem Thema anzeigen